Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is it a symptoms of thyroid and should i take treatment for it?

Hi, I am 23 years old female. during the year of 2007, i was told that i have thyroid problem and the blood test showed that my T4 is 0.63 and TSH is 21.76. The tablet that i was adviced to take is Thyroid elthroxin 50 mg. For past 6 months, i dint continue to take the tablet, also i dint face any problem. my mentrual was regular. Was in normal weight. My health was completely good. But now for the past 2 months i feel some heavyness in my neck. look like some swelling in it. often suffering from sore throat, highly increased in weight. Could you please advice whether is it again the symptoms of thyroid and should i take treatment for it. Often i feel my neck is very heavy for me, that too as soon as i take my food.
Asked On : Sat, 7 May 2011
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You should continue the medicine as prescribed'
This was your mistake to dis continue the medicine.
You start taking medicine as advised by your doctor and continue for six months and evaluate your blood report and then dose verification can be done.
Do not become your doctor to treat yourself
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor